Advertisement

On the Global Well-Posedness of 3-D Density-Dependent MHD System

  • Saoussen SokraniEmail author
Article
  • 7 Downloads

Abstract

In this paper we study existence and uniqueness of solutions for the magneto-hydrodynamic system with variable density, variable viscosity and variable conductivity, which describes the coupling between the inhomogeneous Navier-Stokes system and the Maxwell equation.

Keywords

Magnetohydrodynamics system Global existence Uniqueness 

Mathematics Subject Classification (2000)

76D03 35B33 35Q35 76D05 

Notes

References

  1. 1.
    Abidi, H.: Equation de Navier-Stokes avec densité et viscosité variables dans l’espace critique. Rev. Mat. Iberoam. 23, 573–586 (2007) zbMATHGoogle Scholar
  2. 2.
    Abidi, H., Hmidi, T.: Résultats d’existence globale pour le système de la magnethohydrodynamique inhomogene. Ann. Math. Blaise Pascal 14, 103–148 (2007) MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Abidi, H., Paicu, M.: Global existence for the magnetohydrodynamic system in critical spaces. Proc. R. Soc. Edinb., Sect. A, Math. 138(3), 447–476 (2008) MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Abidi, H., Zhang, P.: Global well-posedness of 3-D density-dependent Navier-Stokes system with variable viscosity. Sci. China Math. 26, 1129–1250 (2015) MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bahouri, H., Chemin, J.Y., Danchin, R.: Fourier Analysis and Nonlinear Partial Differential Equations. Grundlehren der Mathematischen Wissenschaften. Springer, Berlin (2010) zbMATHGoogle Scholar
  6. 6.
    Bony, J.M.: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. Éc. Norm. Supér. 14, 209–246 (1981) CrossRefzbMATHGoogle Scholar
  7. 7.
    Cao, C.S., Regmi, D., Wu, J.H.: The 2D MHD equations with horizontal dissipation and horizontal magnetic diffusion. J. Differ. Equ. 254, 2661–2681 (2013) MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cao, C.S., Wu, J.H., Yuan, B.Q.: The 2D incompressible magnetohydrodynamics equations with only magnetic diffusion. SIAM J. Math. Anal. 46, 588–602 (2014) MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chemin, J.-Y.: Perfect Incompressible Fluids. Oxford University Press, New York (1998) zbMATHGoogle Scholar
  10. 10.
    Chemin, J.-Y.: Localization in Fourier space and Navier-Stokes system. In: Phase Space Analysis of Partial Differential Equations, Proceedings 2004. CRM Series, pp. 53–136. CRM, Pisa (2004) Google Scholar
  11. 11.
    Chemin, J.-Y.: Théorémes d’unicité pour le systéme de Navier-Stokes tridimensionnel. J. Anal. Math. 77, 27–50 (1999) MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Chemin, J.-Y., Lerner, N.: Flot de champs de vecteurs non lipschitziens et équations de Navier-Stokes. J. Differ. Equ. 121, 314–328 (1995) CrossRefzbMATHGoogle Scholar
  13. 13.
    Danchin, R.: Local theory in critical spaces for compressible viscous and heat-conductive gases. Commun. Partial Differ. Equ. 26, 1183–1233 (2001) MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Danchin, R., Mucha, P.B.: Incompressible flows with piecewise constant density. Arch. Ration. Mech. Anal. 207, 991–1023 (2013) MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Desjardins, B.: Regularity results for two-dimensional flows of multiphase viscous fluids. Arch. Ration. Mech. Anal. 137, 135–158 (1997) MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Desjardins, B., Le Bris, C.: Remarks on a nonhomogeneous model of magnetohydrodynamics. Differ. Integral Equ. 11(3), 377–394 (1998) MathSciNetzbMATHGoogle Scholar
  17. 17.
    Duvaut, G., Lions, J.-L.: Inéquations en thermoélasticité et magnétohydrodynamique. Arch. Ration. Mech. Anal. 46, 241–279 (1972) CrossRefzbMATHGoogle Scholar
  18. 18.
    Gerbeau, J.F., Le Bris, C.: Existence of solution for a density-dependent magnetohydrodynamic equation. Adv. Differ. Equ. 2, 427–452 (1997) MathSciNetzbMATHGoogle Scholar
  19. 19.
    Gui, G.: Global well-posedness of the two-dimensional incompressible magnetohydrodynamics system with variable density and electrical conductivity. J. Funct. Anal. 267(5), 1488–1539 (2014) MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Gui, G., Zhang, P.: Global smooth solutions to the 2-D inhomogeneous Navier-Stokes Equations with variable viscosity. Chin. Ann. Math., Ser. B 30, 607–630 (2009) MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Huang, J., Paicu, M., Zhang, P.: Global solutions to 2-D inhomogeneous Navier-Stokes system with general velocity. J. Math. Pures Appl. 100, 806–831 (2013) MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Huang, X.D., Wang, Y.: Global strong solution of 3D inhomogeneous Navier-Stokes equations with density-dependent viscosity. J. Differ. Equ. 259, 1606–1627 (2015) MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Ladyženskaja, O.A., Solonnikov, V.A.: The unique solvability of an initial-boundary value problem for viscous incompressible inhomogeneous fluids. In: Boundary Value Problems of Mathematical Physics, and Related Questions of the Theory of Functions, 8. Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov (LOMI), vol. 52, pp. 52–109 (1975), 218–219 (in Russian) Google Scholar
  24. 24.
    Li, X.L., Wang, D.H.: Global strong solution to the three-dimensional density-dependent incompressible magnetohydrodynamic flows. J. Differ. Equ. 251(6), 1580–1615 (2011) MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Lions, P.-L.: Mathematical Topics in Fluid Mechanics. Vol. 1: Incompressible Models. Oxford Lecture Series in Mathematics and Its Applications, vol. 3. The Clarendon Press/Oxford University Press, New York (1996). Oxford Science Publications zbMATHGoogle Scholar
  26. 26.
    Paicu, M., Zhang, P., Zhang, Z.: Global well-posedness of inhomogeneous Navier-Stokes equations with bounded density. Commun. Partial Differ. Equ. 38, 1208–1234 (2013) CrossRefzbMATHGoogle Scholar
  27. 27.
    Peetre, J.: New Thoughts on Besov Spaces. Duke University Mathematical Series, vol. 1. Duke University, Durham, NC (1976) zbMATHGoogle Scholar
  28. 28.
    Planchon, F.: An extension of the Beale Kato Majda criterion for the Euler equations. Commun. Math. Phys. 232, 319–326 (2003) MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Schonbek, M.E.: Large time behaviour of solutions to the Navier-Stokes equations. Commun. Partial Differ. Equ. 11(7), 733–763 (1986) MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Sermange, M., Temam, R.: Some mathematical questions related to the MHD equations. Commun. Pure Appl. Math. 36(5), 635–664 (1983) MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Triebel, H.: Theory of Function Spaces. Monograph in Mathematics, vol. 78. Birkhauser, Basel (1983) CrossRefzbMATHGoogle Scholar
  32. 32.
    Zhang, J.W.: Global well-posedness for the incompressible Navier–Stokes equations with density-dependent viscosity coefficient. J. Differ. Equ. 259, 1722–1742 (2015) MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Zhang, P.: Global smooth solutions to the 2-D nonhomogeneous Navier-Stokes equations. Int. Math. Res. Not. 2008, rnn098 (2008), 26 pp. MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Département de Mathématiques Faculté des Sciences de Tunis Université de Tunis El ManarTunisTunisia

Personalised recommendations